| Catalog Number |
FG2502 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the "one of our pa's opened a new box and every time he put a new glove on the fingers would tear out, so he opened another new box and the same thing happened." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
Event or Problem Description
It was reported that the "one of our pa's opened a new box and every time he put a new glove on the fingers would tear out, so he opened another new box and the same thing happened.".